# SDR AALA20091023SFO02

- Difficulty date: October 21, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 62,080 hours, 22,413 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS AT SEAT ROWS 9 TO 14 INOPERATIVE.  REPLACED CONNECTOR D2458 AT FLIGHT ATTENDANT PANEL, STATION 340.
